Jump to content
Important Survey - Please Participate ×

I just tapered to 1/4 mg of Ativan and experiencing these symptoms


Recommended Posts

[Di...]

I am slowly tapering off of Ativan.  I cut a few days ago, cut 1/8th of a tablet to now I am at 1/4 mg.  I feel unstable and I have little equilibrium and I walk slowly.  My arms and legs are jerky and my arm will fling up in the arm and my legs do this.  I have to hold unto things to walk.  Is this the result of my last cut?   

Link to comment
Share on other sites

[Re...]

@[Di...] These are difficult symptoms to deal with, I am sorry, just a few months ago I experienced the same with equilibrium and jelly legs. If you feel this cut has been too much for you, have you considered going back to the dose you felt stable on? You could stabilize there and continue to taper (with smaller cuts) in your own time. It is absolutely okay to do this, there is really no reason to rush things. 

  • Like 1
Link to comment
Share on other sites

[En...]
5 hours ago, [[D...] said:

I am slowly tapering off of Ativan.  I cut a few days ago, cut 1/8th of a tablet to now I am at 1/4 mg.  I feel unstable and I have little equilibrium and I walk slowly.  My arms and legs are jerky and my arm will fling up in the arm and my legs do this.  I have to hold unto things to walk.  Is this the result of my last cut?   

I cut too much my last taper and I felt the worse I have ever felt during this whole process. I am finding as I get down to the last little bit it is getting more difficult. I have been holding for 3 weeks and will hold another week before I continue. I suffered for 2 weeks. 

I had jelly legs and arms, headaches, vomiting, feeling hot, feeling like I had a bad flu, nightmares, anxiety,  depression,  sore arms like I worked out. I tried to cut my grass and felt horrible after.

Luckily I am feeling better today. I was so tempted to updose but decided to hold and see if I felt better. 

This process is so unknown you just hope for the best in what decisions you make. You dont want to make things worse by doing one thing wrong. 

  • Like 2
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...